# SDR MALA020659

- Difficulty date: November 19, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 25,305 hours, 20,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN CWA, SEAT TRACK CORROSION IN CARGO AREA.  MAINTENANCE COMPLETED SEAT TRACK SPLICE REPAIR IAW EO S53060 AT BL 0 STA 619.138 - 686.888.  A/C RELEASE DATE 11/20/02.
